# SDR 04FDEA01099

- Difficulty date: April 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD AILERON INBOARD SIDE HAS SKIN SEPARATING AND CRACKED.  VERIFIED MATERIAL ID FOR SKIN .032 INCH 2024-T3 PO 427557.2 AND DOUBLER .040 INCH 2024-T3 PO 434977.1 IAW DC-10 SRM 57-51-01 VOL 3.  FABRICATED NEW SKIN SECTION AND REPAIR DOUBLERS IAW DC-10 SRM 57-10-00 FIGURE 6 VOLUME 1.  INSTALLED REPAIR PARTS IAW DC-10 SRM 57-10-00 FIGURE 6 VOLUME 1.  COMPLIED WITH WEIGHT AND BALANCE, AILERON WITHIN 60-110 LIMIT AT 87 INCH POUNDS IAW DC-10 CMM 57-51-02.
